# SDR SWAA2024012636486

- Difficulty date: December 30, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; MULTIPLE AREAS OF CORROSION ON FLOOR SUPPORT STRAP AT STA767+5<[01] FLOOR SUPPORT STRAP TO BE REPLACED NEW REF SRM 53-00-53;[02] VERIFIED CORRECTIVE ACTION #1
